| Model Number |
BB2W85R21 |
| Medical Device Problem Codes |
Crack (1135); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while de-airing the circuit, a crack was identified in the arterial filter of the custom tubing pack prior to use.The device was replaced to complete the case.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed the qb-inlet port was broken.The reason for the return was confirmed.Correction d2 (product code) d2.1 (common device name): these fields have been updated.Correction h6.1 (device codes (fdd/annex a)): this code has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.